# SDR DALA2018072404663

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,735 hours, 36,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1681 FRAME, CRACK INDICATION IN I/B HOLE OF ABOVE FLOOR INSPECTION AREA PER NDT MANUAL PART 6, 51-00-16 (OPEN HOLE). 5311-01207. REPAIRED REF PRI 570041-14AD REV 0, 1 AND ER/A 570041-14AD REV ORIGINAL.
